# SDR ASAA2019090630626

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,247 hours, 5,301 cycles
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Condition: Sticks
- Location: Control Panel
- Component: Control Panel
- Component part number: G716401
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF/SAT TRANSFER SWITCHES STICKY - NOT WORKING RIGHT. GROUNDED - YES. REPLACED HF/SAT PANEL REF AMM 23-15-00. OPS CHECK NORMAL.
